Sur les équations quasi-elliptiques et les classes de Gevrey
Bulletin de la Société Mathématique de France, Volume 96 (1968), p. 243-263
@article{BSMF_1968__96__243_0,
     author = {Matsuzawa, Tadato},
     title = {Sur les \'equations quasi-elliptiques et les classes de Gevrey},
     journal = {Bulletin de la Soci\'et\'e Math\'ematique de France},
     publisher = {Soci\'et\'e math\'ematique de France},
     volume = {96},
     year = {1968},
     pages = {243-263},
     doi = {10.24033/bsmf.1668},
     zbl = {0165.43604},
     mrnumber = {39 \#3153},
     language = {fr},
     url = {http://www.numdam.org/item/BSMF_1968__96__243_0}
}
Matsuzawa, T. Sur les équations quasi-elliptiques et les classes de Gevrey. Bulletin de la Société Mathématique de France, Volume 96 (1968) pp. 243-263. doi : 10.24033/bsmf.1668. http://www.numdam.org/item/BSMF_1968__96__243_0/

[1] Agmon (S.), Douglis (A.) and Nirenberg (L.). - Estimates near the boundary for solutions of elliptic partial differential equations satisfying general boundary conditions, I, Comm. pure and appl. Math., t. 12, 1959, p. 623-727. | MR 23 #A2610 | Zbl 0093.10401

[2] Cavalucci (Angelo). - Sulle proprietà differenziali delle soluzioni delle equazioni quasi-ellittiche, Annali di Mat. pura ed appl., Série 4, t. 67, 1965, p. 143-168. | MR 31 #6048 | Zbl 0142.08302

[3] Cavallucci (Angelo). - Sulla regorarità delle soluzioni delle equazioni quasi-ellittiche in un semispazio, Rend. Sem. mat. fis. Modena, t. 17, 1967, p. 1-18. | Zbl 0159.14001

[4] Friberg (J.). - Estimates for partially hypoelliptic differential operators, Medd. Lunds Univ. Mat. Semin., t. 17, 1963, p. 96 pages. | MR 28 #349 | Zbl 0139.28403

[5] Hörmander (Lars). - Linear partial differential operators. - Berlin, Springer-Verlag, 1963 (Grundlehrender der mathematischen Wissenschaften, 116). | Zbl 0108.09301

[6] Lions (J.-L.) et Magenes (E.). - Espaces du type de Gevrey et problème aux limites pour diverses classes d'équations d'évolution, Annali di Mat. pura ed appl., Série 4, t. 72, 1966, p. 343-394. | MR 34 #7926 | Zbl 0173.43206

[7] Magenes (E.) et Stampacchia (G.). - I problemi al contorno per le equazioni differenziali di tipo ellittico, Annali Scuola norm. Pisa, Série 3, t. 12, 1958, p. 247-357. | Numdam | MR 23 #A1140 | Zbl 0082.09601

[8] Matsuzawa (Tadato). - On quasi-elliptic boundary problems (à paraître).

[9] Morrey (C. B., Jr) and Nirenberg (L.). - On the analyticity of the solutions of linear elliptic systems of partial differential equations, Comm. pure and appl. Math., t. 10, 1957, p. 271-290. | MR 19,654b | Zbl 0082.09402

[10] Murthy (M. K. V.). - A remark on the regularity at the boundary for solutions of elliptic equations, Annali Scuola norm. Pisa, Série 3, t. 15, 1961, p. 355-370. | Numdam | MR 25 #4246 | Zbl 0111.09402

[11] Schechter (Martin). - On the dominance of partial differential operators, II, Annali Scuola norm. Pisa, Série 3, t. 18, 1964, p. 255-282. | Numdam | MR 32 #6050 | Zbl 0125.05903

[12] Slobodeckij (L.). - Generalized Sobolev spaces and their application to boundary problems for partial differential equations, Amer. math. Soc. Transl., Séries 2, t. 57, 1966, p. 207-275. | Zbl 0192.22801

[13] Volevič (L. R.). - Propriété locale des solutions de système quasi-elliptique [en russe], Mat. Sbornik, N. S., t. 59, 1962, p. 3-52.